Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 111, Number 2

All articles in this issue are freely accessible.

The free lattice-ordered group over a nilpotent group
Michael R. Darnel.
Proc. Amer. Math. Soc. 111 (1991), 301-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042263
Irreducible outer automorphisms of a free group
S. M. Gersten and J. R. Stallings.
Proc. Amer. Math. Soc. 111 (1991), 309-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052571
Free subalgebras of enveloping fields
L. Makar-Limanov and P. Malcolmson.
Proc. Amer. Math. Soc. 111 (1991), 315-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041015
On dual sets generated by lacunary polynomials
Hans Dobbertin and Volker Kasten.
Proc. Amer. Math. Soc. 111 (1991), 323-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935105
Twistor spaces with meromorphic functions
Y. S. Poon.
Proc. Amer. Math. Soc. 111 (1991), 331-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036990
Equivalence of variational inequalities with Wiener-Hopf equations
Peter Shi.
Proc. Amer. Math. Soc. 111 (1991), 339-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037224
Holomorphic motions and polynomial hulls
Zbigniew Slodkowski.
Proc. Amer. Math. Soc. 111 (1991), 347-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037218
Determinant of the Neumann operator on smooth Jordan curves
Julian Edward and Siye Wu.
Proc. Amer. Math. Soc. 111 (1991), 357-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031662
A criterion for the nonporosity of a general Cantor set
Paul D. Humke.
Proc. Amer. Math. Soc. 111 (1991), 365-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039532
Absolute continuity of Hamiltonians with von Neumann-Wigner potentials
Horst Behncke.
Proc. Amer. Math. Soc. 111 (1991), 373-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036983
Forced oscillations with rapidly vanishing nonlinearities
R. Kannan and Kent Nagle.
Proc. Amer. Math. Soc. 111 (1991), 385-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028287
Comparison theorems for the $𝜈$-zeroes of Legendre functions $P^{m}_{𝜈}(z_{0})$ when $-1<z_{0}<1$
Frank E. Baginski.
Proc. Amer. Math. Soc. 111 (1991), 395-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043402
Criteria for the extremality of the Koebe mapping
D. Bshouty and W. Hengartner.
Proc. Amer. Math. Soc. 111 (1991), 403-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037204
Singularly continuous measures in Nevai’s class $M$
D. S. Lubinsky.
Proc. Amer. Math. Soc. 111 (1991), 413-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039259
Invariant signed measures and the cancellation law
M. Laczkovich.
Proc. Amer. Math. Soc. 111 (1991), 421-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036988
On the oscillation of differential equations with periodic coefficients
Ch. G. Philos.
Proc. Amer. Math. Soc. 111 (1991), 433-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037219
Some estimates for harmonic measures. II
James A. Jenkins.
Proc. Amer. Math. Soc. 111 (1991), 441-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050021
Differentiable functions which do not satisfy a uniform Lipschitz condition of any order
Masayoshi Hata.
Proc. Amer. Math. Soc. 111 (1991), 443-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045138
The gap between the first two eigenvalues of a one-dimensional Schrödinger operator with symmetric potential
S. Abramovich.
Proc. Amer. Math. Soc. 111 (1991), 451-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036981
Noninvertible transformations admitting no absolutely continuous $𝜎$-finite invariant measure
Jane M. Hawkins and Cesar E. Silva.
Proc. Amer. Math. Soc. 111 (1991), 455-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045139
Radon-Nikodým theorems for multimeasures and transition multimeasures
Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 111 (1991), 465-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036989
Maximal triangular subalgebras need not be closed
Yiu Tung Poon.
Proc. Amer. Math. Soc. 111 (1991), 475-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034888
On the weighted approximation of continuously differentiable functions
Leopoldo Nachbin.
Proc. Amer. Math. Soc. 111 (1991), 481-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037217
Blow-up of $H^{1}$ solutions for the one-dimensional nonlinear Schrödinger equation with critical power nonlinearity
Takayoshi Ogawa and Yoshio Tsutsumi.
Proc. Amer. Math. Soc. 111 (1991), 487-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045145
Zeros of solutions of a second order nonlinear differential inequality
Fu Hsiang Wong.
Proc. Amer. Math. Soc. 111 (1991), 497-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034889
Centralizing mappings on von Neumann algebras
Matej Brešar.
Proc. Amer. Math. Soc. 111 (1991), 501-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028283
Two operator functions with monotone property
Takayuki Furuta.
Proc. Amer. Math. Soc. 111 (1991), 511-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045135
Systems of equations in the predual of a von Neumann algebra
Michael Marsalli.
Proc. Amer. Math. Soc. 111 (1991), 517-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042269
Exponential sums and Goppa codes. I
Carlos J. Moreno and Oscar Moreno.
Proc. Amer. Math. Soc. 111 (1991), 523-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028291
Paradoxical decompositions and invariant measures
Piotr Zakrzewski.
Proc. Amer. Math. Soc. 111 (1991), 533-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039268
Sharply transitive linear groups over algebraically closed fields
Gregory Cherlin, Theo Grundhöfer, Ali Nesin and Helmut Völklein.
Proc. Amer. Math. Soc. 111 (1991), 541-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031450
Level crossings of a random trigonometric polynomial
Kambiz Farahmand.
Proc. Amer. Math. Soc. 111 (1991), 551-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1015677
A generalized van Kampen-Flores theorem
K. S. Sarkaria.
Proc. Amer. Math. Soc. 111 (1991), 559-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1004423
Combinatorial set theory and cardinal function inequalities
R. E. Hodel.
Proc. Amer. Math. Soc. 111 (1991), 567-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039531
On the action of Steenrod squares on polynomial algebras
William M. Singer.
Proc. Amer. Math. Soc. 111 (1991), 577-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045150
Asymptotic behavior of stable manifolds
Michal Fečkan.
Proc. Amer. Math. Soc. 111 (1991), 585-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037207